# SDR 2008FA0000062

- Difficulty date: January 2, 2008
- Submitted: January 28, 2008
- Operation: General aviation
- Aircraft: N202TC
- Make and model: Piper PA-31-350
- Aircraft serial: 318152037
- Engine: Lyc TIO540*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B664
- Part serial: 10AN60
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON 1/2/2008 THE PILOT WAS DEPARTING WHEN HE REPORTED THAT HE LOST SUBSTANTIAL POWER TO THE LT ENGINE JUST AFTER TAKEOFF AND THE LT LOW PRESSURE FUEL BOOST PUMP LIGHT ON THE AC ANNUNCIATOR PANEL ILLUMINATED.  PILOT LANDED AT AIRPORT AND CALLED AC TECH.  AIRCRAFT TECH ON LOCATION COULD NOT FIND ANY PROBLEMS WITH THE ENGINE DURING RUN UP OTHER THAN THE ELECTRIC LOW PRESSURE FUEL BOOST PUMP NOT SUPPLYING RATED PRESSURE.  THE ELECTRIC IN-LINE LOW PRESSURE BOOST PUMP IS INTENDED FOR FLIGHT ABOVE 15,000 FT MSL AND CAN BE DEFERRED IAW PART 91 MEL.  AC WENT TO DEPART AIRPORT AND THE LT ENGINE LOST POWER AGAIN DURING THE TAKEOFF ROLL AT ABOUT 40 KNOTS OF AIRSPEED.  TROUBLESHOOTING OF ENGINE FUEL PUMP, FUEL NOZZLES REVEAL
